MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 PEDICLE MARKERS (SET OF 6); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-US XIA 3 PEDICLE MARKERS (SET OF 6); ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48237081
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the pedicle marker broke off into the pedicle of r l3 vertebrae.Surgeon believes the proximal end of marker got caught on retractor causing it to break off into patient.No adverse consequences to the patient and no delay is reported.
 
Event or Problem Description

Brand Name
XIA 3 PEDICLE MARKERS (SET OF 6)
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7322755
Report Number0009617544-2018-00063
Device Sequence Number18993969
Product Code LXH
UDI-Device Identifier07613327265590
UDI-Public(01)07613327265590
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48237081
Device Catalogue Number48237081
Device Lot Number10G787
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date03/07/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1